MAUDE Adverse Event Report: ABBOTT MANUFACTURING INC CALCIUM

ABBOTT MANUFACTURING INC CALCIUM
Catalog Number 03L79-31
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Patient information: no further patient information was provided.
 
Event or Problem Description
The customer reported falsely elevated architect calcium results for a (b)(6) year old female patient.The sample generated architect results of 3.09, 3.96 and 3.17 mmol/l.The sample was retested on the mindray bs-2000m and generated normal results of 2.71 and 2.74 mmol/l.The sample was recentrifuged and retested on the architect generating 2.53 and 2.60 mmol/l.No impact to patient management was reported.
 
Additional Manufacturer Narrative
Architect c1600 was corrected to architect c16000.Review of complaint activity for reagent lot 15805un17 identified other complaints related to erratic results.However, tracking and trending report review for the architect calcium assay determined that there were no related trends.Review of the complaint text and results associated with the questioned sample found consistent results were obtained after the sample was re-centrifuged and controls were in range.Manufacturing documentation for the likely cause lot did not identify any issues associated with the complaint issue.Additionally, labeling was reviewed and sufficiently addresses the customer's issue.No systemic issue or deficiency of the architect calcium assay was identified.

Brand Name
CALCIUM
Common Device Name
CALCIUM
Manufacturer (Section D)
ABBOTT MANUFACTURING INC
1921 hurd drive
irving TX 75038
MDR Report Key8918398
Report Number1628664-2019-00580
Device Sequence Number13910500
Product Code CJY
UDI-Device Identifier00380740005948
UDI-Public00380740005948
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K981578
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/27/2019
Device Catalogue Number03L79-31
Device Lot Number15805UN17
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/13/2019
Supplement Date Received by Manufacturer11/06/2019
Initial Report FDA Received Date08/21/2019
Supplement Report FDA Received Date11/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT C1600, LIST 03L77-01,; ARCHITECT C16000, LIST 03L77-01,; SERIAL (B)(4); SERIAL (B)(4)
Patient Age7 YR